List of citations in Numdam for : Control systems on semi-simple Lie groups and their homogeneous spaces

Annales de l'Institut Fourier, Volume 31 (1981) no. 4, p. 151-179

Sigalotti, Mario; Vivalda, Jean-Claude

ESAIM: Control, Optimisation and Calculus of Variations, Volume 16 (2010) no. 4, p. 1053-1076

Agrachev, Andrei; Chambrion, Thomas

ESAIM: Control, Optimisation and Calculus of Variations, Volume 12 (2006) no. 3, p. 409-441

Boscain, Ugo; Charlot, Grégoire

ESAIM: Control, Optimisation and Calculus of Variations, Volume 10 (2004) no. 4, p. 593-614

El Assoudi, R.; Gauthier, J. P.; Kupka, I. A. K.

Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 1, p. 117-133

Adda, Philippe

Publications du Département de mathématiques (Lyon), no. 3A (1985), p. 1-56

Ghraiba, Mohamed

Publications du Département de mathématiques (Lyon), no. 3A (1985), p. 57-96